# SDR C2XA07IA244

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 11,984 hours, 6,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2680, THE CREW REPORTED THAT AFTER STARTING THE APU ON THE GROUND, AND OPENING APU BLEED AIR, THERE WAS A STRONG ODOR OF JET FUEL IN THE CABIN.  THE AIRCRAFT CONTINUED TO THE GATE WHERE MAINTENANCE OPERATIONALLY CHECKED THE APU WITH NO DEFECTS, OR ODORS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
